# SDR AALA202103239006

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 33,678 hours, 13,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT SERVICE DOOR WILL NOT ARM, GIRT BAR STUCK. ADJUSTED GIRT BAR CLIPS PER AMM 25-66-00.
